Research

Three dimensional monad theory


Reference:

Power, J., 2007. Three dimensional monad theory. In: Categories in algebra, geometry and mathematical physics. Vol. 431. Providence, RI: Amer. Math. Soc., pp. 405-426. (Contemp. Math.)

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Book Sections
CreatorsPower, J.
DepartmentsFaculty of Science > Computer Science
StatusPublished
ID Code5274

Export

Actions (login required)

View Item